Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 97, NWS Wilmington, OH

May 1, 2012Pike County, Ross County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at May 1, 2012, 7:09 PM EDT for Pike County, Ross County, Ohio. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2012, 7:09 PM EDT (23:09 UTC)
Expired
May 1, 2012, 8:00 PM EDT
In force
51 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Pike County, OH, Ross County, OH

The radar

The Cincinnati radar (KILN), 84 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 7:20 PM EDTHAIL 1.755 Nw Waverly, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 1, 3:01 PM EDTTornado WatchSPC7 hr
May 1, 6:31 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.2 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
516 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

517 
WUUS51 KILN 012309
SVRILN
OHC131-141-020000-
/O.NEW.KILN.SV.W.0097.120501T2309Z-120502T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
709 PM EDT TUE MAY 1 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN PIKE COUNTY IN SOUTHWEST OHIO...
  SOUTHEASTERN ROSS COUNTY IN SOUTHWEST OHIO...

* UNTIL 800 PM EDT.

* AT 706 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
  LOCATED NEAR BUCHANAN...MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WAVERLY...

IN ADDITION...SUMMITHILL...LAKE WHITE...MASSIEVILLE...SCIOTO TRAIL
STATE PARK...PIKE COUNTY AIRPORT...OMEGA...LINN AND RICHMOND DALE ARE
NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EDT WEDNESDAY MORNING
FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY AND SOUTHWESTERN
OHIO.

&&

LAT...LON 3918 8276 3916 8278 3908 8279 3908 8318
      3923 8325 3931 8275
TIME...MOT...LOC 2309Z 261DEG 26KT 3915 8311

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 4:54 PM EDT, 2 hours 15 minutes earlier.

Area forecast discussion, May 1, 4:54 PM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
454 PM EDT TUE MAY 1 2012

.SYNOPSIS...
A DISTURBANCE WILL MOVE THROUGH THIS EVENING ALLOWING FOR SHOWERS
AND THUNDERSTORMS. ANOTHER SYSTEM WILL BRING THE CHANCE FOR
ADDITIONAL SHOWER AND THUNDERSTORM ACTIVITY TO THE AREA FOR
WEDNESDAY AND WEDNESDAY NIGHT. HIGH PRESSURE WILL ALLOW FOR DRY
CONDITIONS ON THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
AN MCV WILL CONTINUE TO TRACK TO THE EAST TONIGHT. SHOWERS AND
THUNDERSTORMS HAVE DEVELOPED ACROSS INDIANA AND ARE BEGINNING TO
DEVELOP AND MOVE INTO OHIO AND NORTHERN KENTUCKY. THE BETTER
INSTABILITY IS LOCATED ACROSS THE SOUTHERN HALF OF THE FA. SHEAR
IS FAVORABLE ACROSS THIS AREA AS WELL. DAMAGING WINDS...LARGE
HAIL...AND A FEW TORNADOES WILL BE POSSIBLE ACROSS THIS AREA.
ADDED SEVERE WORDING TO THE FORECAST FOR THIS AREA AS WELL.

INSTABILITY IS NOT QUITE AS GOOD ACROSS NORTHERN PORTIONS OF THE
FA. THIS AREA HAS ALSO TAKEN LONGER TO WARM UP WITH THE WARM FRONT
LIFTING NORTH. A FEW THUNDERSTORMS WILL STILL HAVE THE POSSIBILITY
TO REACH SEVERE LIMITS THIS EVENING ACROSS NORTHERN PORTIONS OF
THE FA. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THESE
STORMS. MENTIONED THESE THREATS IN THE HWO FOR THIS EVENING.
ALTHOUGH THE MAIN SEVERE THREAT WILL BE THIS EVENING ACROSS THE
FA...SOME ADDITIONAL SHOWER AND THUNDERSTORM ACTIVITY WILL BE
POSSIBLE FOR THE OVERNIGHT HOURS.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
SOUTHERLY FLOW WILL ALLOW TEMPERATURES TO RISE INTO THE MIDDLE TO
UPPER 80S ON WEDNESDAY. TEMPERATURES WILL BE A FEW DEGREES COOLER
ACROSS THE NORTHERN PORTIONS OF THE FA WHERE MORE CLOUD COVER WILL
BE PRESENT.  A DISTURBANCE WILL WORK ACROSS MAINLY NORTHERN
PORTIONS OF THE FA WEDNESDAY INTO WEDNESDAY NIGHT. THIS FEATURE
WILL ALLOW FOR SHOWERS AND THUNDERSTORMS ACROSS THIS AREA. A FEW
STORMS MAY REACH SEVERE LIMITS ACROSS EXTREME NORTHERN PORTIONS OF
THE FA HOWEVER WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS
TIME. TEMPERATURES WILL ONLY DROP DOWN INTO THE MIDDLE 60S
WEDNESDAY NIGHT AS SOUTHERLY FLOW CONTINUES ACROSS THE FA.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
MODELS INDICATE A PERIOD OF WARM BUT UNSETTLED WEATHER. OVERALL
PATTERN WILL FEATURE AN UPPER RIDGE WITH NUMEROUS DISTURBANCES
INTERACTING WITH AN UNSTABLE AIRMASS TO PRODUCE THUNDERSTORMS FROM
TIME TO TIME.

DRY WEATHER IS EXPECTED THURSDAY WITH WEAK HIGH PRESSURE AT THE
SURFACE AND LACK OF UPPER SUPPORT. SHORT WAVES ALOFT COUPLED WITH A
WEAK SURFACE BOUNDARY WILL PROVIDE A GOOD CHANCE FOR THUNDERSTORMS
FRIDAY AFTERNOON AND EVENING. FOR SATURDAY AND SUNDAY...THE PRIMARY
THREAT FOR THUNDERSTORMS WILL SHIFT SOUTH NEAR THE OHIO RIVER AS THE
BOUNDARY BECOMES NEARLY STATIONARY OVER KENTUCKY.

A CHANCE OF THUNDERSTORMS WILL OVERSPREAD THE AREA BY LATE MONDAY AS
A STRONGER DISTURBANCE MOVES ALONG THE NORTHERN PERIPHERY OF THE
UPPER RIDGE. WEAK HIGH PRESSURE AND DRIER WEATHER MAY ENTER THE
PICTURE ON TUESDAY.

HIGHS UP IN THE 80S THURSDAY AND FRIDAY WILL SLIP BACK TOWARD NORMAL
READINGS AROUND 70 BY TUESDAY.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
BAND OF SHOWERS AND THUNDERSTORMS WILL LIFT NORTHEAST ACROSS THE
REGION AT THE BEGINNING OF THE PERIOD. THESE HAVE ALREADY PASSED
THE CINCINNATI TERMINALS. KDAY SHOULD BE IMPACTED WITH A
REASONABLE CHANCE AT KILN AND INTO COLUMBUS. APPEARS THAT IMPACTS
WILL BE LIMITED IN TIME AND REDUCTION IN FLIGHT CATEGORY.

HOWEVER GUIDANCE IS SUGGESTING THAT ADDITIONAL STORMS WILL DEVELOP
TO THE WEST AND SWEEP ACROSS THE TERMINALS BETWEEN 21Z AND 01Z.
THESE STORMS COULD BE STRONGER ALTHOUGH UNCERTAINTY PRECLUDES
LOWERING CONDITIONS TOO MUCH. AFTER THAT ROUND OF CONVECTION THERE
IS CONSIDERABLE UNCERTAINTY WHETHER THERE WILL BE ANY MORE
PRECIPITATION OVERNIGHT. SO HAVE JUST KEPT CONDITIONS VFR UNTIL
APPROACHING 12Z WHEN SOME MIST MIGHT REDUCE VISIBILITIES AT MOST
LOCATIONS.

SCATTERED CUMULUS WILL OCCUR LATE IN THE PERIOD WITH SOUTH
SOUTHWEST WINDS INCREASING WITH SOME GUSTS.

OUTLOOK...THUNDERSTORMS POSSIBLE FRIDAY INTO SUNDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...NOVAK
NEAR TERM...NOVAK
SHORT TERM...NOVAK
LONG TERM...CONIGLIO
AVIATION...
Hazardous weather outlook, May 1, 4:24 PM EDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
424 PM EDT TUE MAY 1 2012

OHZ026-034-035-022030-
HARDIN-MERCER-AUGLAIZE-
424 PM EDT TUE MAY 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION THROUGH THE
EARLY EVENING HOURS. SEVERE WEATHER IS NOT EXPECTED ALTHOUGH THERE
COULD BE SOME SMALL HAIL AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ042>046-051>056-065-074-022030-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-FAIRFIELD-HOCKING-
424 PM EDT TUE MAY 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND MIAMI VALLEY
OF OHIO.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION THIS EVENING. A
FEW STORMS MAY PRODUCE LARGE HAIL AND DAMAGING WINDS THIS EVENING.
AN ISOLATED TORNADO AND LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060>064-070>073-077>082-
088-022030-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-PICKAWAY-BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-
BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
424 PM EDT TUE MAY 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS EVENING.
DAMAGING WINDS...HAIL...AND TORNADOES WILL BE POSSIBLE WITH THESE
STORMS. IN ADDITION... LOCALLY HEAVY RAINFALL MAY ALSO OCCUR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Special weather statement, May 1, 6:34 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
634 PM EDT TUE MAY 1 2012

INZ059-066-073-074-012300-
UNION IN-FRANKLIN IN-DEARBORN IN-RIPLEY IN-
634 PM EDT TUE MAY 1 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RIPLEY...NORTHERN
DEARBORN...SOUTHEASTERN FRANKLIN AND SOUTHEASTERN UNION COUNTIES
THROUGH 700 PM EDT...

AT 635 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BATESVILLE...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OLDENBURG AND
BROOKVILLE.

ALSO...SUNMAN...PENNTOWN...LAWRENCEVILLE...ST. LEON...CEDAR GROVE...
NEW TRENTON...CHARLOTTESVILLE AND ROCKDALE ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.

LAT...LON 3927 8530 3933 8530 3957 8482 3942 8481
      3942 8482 3932 8482 3914 8524 3926 8533
Local storm report, May 1, 6:49 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
649 PM EDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             BATAVIA                 39.08N 84.18W
05/01/2012  E1.00 INCH       CLERMONT           OH   PUBLIC

&&

BC
Special weather statement, May 1, 6:49 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
649 PM EDT TUE MAY 1 2012

OHZ079>081-012345-
ADAMS OH-BROWN OH-HIGHLAND OH-
649 PM EDT TUE MAY 1 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HIGHLAND...CENTRAL
BROWN AND NORTHERN ADAMS COUNTIES THROUGH 745 PM EDT...

AT 647 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
RUSSELLVILLE...MOVING EAST AT 40 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SARDINIA...
WINCHESTER...SEAMAN...BELFAST AND PEEBLES.

ALSO...RUSSELLVILLE...DECATUR...MOWRYSTOWN...FINCASTLE...EMERALD...
CHERRY FORK...MAY HILL AND LOCUST GROVE ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3877 8392 3879 8393 3894 8404 3904 8386
      3908 8348 3901 8327 3885 8327 3876 8389
Local storm report, May 1, 6:50 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
650 PM EDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     HAIL             CHILLICOTHE             39.34N 82.99W
05/01/2012  E1.75 INCH       ROSS               OH   TRAINED SPOTTER

&&

HUGHES
Special weather statement, May 1, 6:59 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
659 PM EDT TUE MAY 1 2012

OHZ073-082-020000-
PIKE OH-ROSS OH-
659 PM EDT TUE MAY 1 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ROSS AND NORTHERN
PIKE COUNTIES THROUGH 800 PM EDT...

AT 657 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR PIKE
LAKE...MOVING EAST AT 35 MPH.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PIKE LAKE...PIKETON AND
WAVERLY.

ALSO...IDAHO...BUCHANAN...LAKE WHITE...PIKE COUNTY AIRPORT...OMEGA...
LINN AND RICHMOND DALE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3916 8278 3906 8279 3905 8280 3906 8330
      3920 8329 3922 8285 3922 8276 3918 8276
Local storm report, May 1, 7:03 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
703 PM EDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             4 W WILMINGTON          39.45N 83.90W
05/01/2012  M0.75 INCH       CLINTON            OH   TRAINED SPOTTER

&&

ANOVAK

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 8:42 PM EDTAreal Flood AdvisoryILNButler, Hamilton, Montgomery, Warren2 hr
Apr 30, 8:59 PM EDTSpecial Weather StatementILNAdams, Brown, Clermont, Highland61 min
Apr 30, 9:16 PM EDTSevere Thunderstorm WarningILNClermont21 min
Apr 30, 9:36 PM EDTAreal Flood AdvisoryILNGreene, Montgomery, Warren114 min
Apr 30, 10:21 PM EDTSpecial Weather StatementILNPickaway39 min
May 1, 4:30 PM EDTSevere Thunderstorm WarningILNButler, Hamilton45 min
May 1, 4:42 PM EDTSevere Thunderstorm WarningILNDarke, Preble48 min
May 1, 4:59 PM EDTSevere Thunderstorm WarningILNButler46 min
May 1, 5:08 PM EDTSevere Thunderstorm WarningILNHamilton52 min
May 1, 5:20 PM EDTSevere Thunderstorm WarningILNHamilton40 min
May 1, 5:24 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Montgomery, Preble51 min
May 1, 5:30 PM EDTTornado WarningILNButler26 min
May 1, 5:45 PM EDTSevere Thunderstorm WarningILNBrown, Highland45 min
May 1, 5:47 PM EDTTornado WarningILNButler28 min
May 1, 5:52 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton, Warren38 min
May 1, 5:59 PM EDTSevere Thunderstorm WarningILNHamilton15 min
May 1, 6:05 PM EDTSevere Thunderstorm WarningILNClinton, Greene40 min
May 1, 6:12 PM EDTAreal Flood AdvisoryILNButler, Hamilton, Warren4 hr
May 1, 6:12 PM EDTTornado WarningILNButler, Warren33 min
May 1, 6:18 PM EDTSevere Thunderstorm WarningILNHighland, Pike, Ross42 min
May 1, 6:33 PM EDTFlash Flood WarningILNHamilton3 hr
May 1, 6:34 PM EDTTornado WarningILNClinton, Warren26 min
May 1, 6:39 PM EDTSevere Thunderstorm WarningILNClark, Madison41 min
May 1, 6:41 PM EDTSevere Thunderstorm WarningILNRoss49 min
May 1, 6:49 PM EDTSpecial Weather StatementILNAdams, Brown56 min
May 1, 6:52 PM EDTSevere Thunderstorm WarningILNFairfield, Pickaway38 min
May 1, 6:59 PM EDTSpecial Weather StatementILNPike61 min
May 1, 7:03 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Highland42 min
May 1, 7:24 PM EDTSpecial Weather StatementILNClermont, Hamilton51 min
May 1, 7:31 PM EDTSevere Thunderstorm WarningILNAdams, Pike, Scioto44 min
May 1, 7:54 PM EDTSevere Thunderstorm WarningILNScioto21 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.